Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/9595
Title: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
Issue Date: 2013
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
45 (2013)
URI: http://hdl.handle.net/10077/9595
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.45 (2013)

Files in This Item:
File Description SizeFormat 
RIMUT_45.pdf17.39 MBAdobe PDFView/Open
RIMUT45cop.jpg34.42 kBJPEGThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

369
checked on Feb 20, 2018

Download(s)

714
checked on Feb 20, 2018

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons